Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes bloating and pressure buildup in the lower abdomen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 15339 Questions
Question
My lower belly and left side have a lot of pressure, bloating and cramping. I feel like it’s full of gas but I’m unable to release it
Thu, 10 May 2018 in Digestion and Bowels
 
 
Answered by Dr. Michelle Gibson James 45 minutes later
Brief Answer:
may need to add peptobismol and peppermint

Detailed Answer:
HI, thanks for using healthcare magic

The gas-x can be used along with other medication to see if you can get some relief.

You can consider the use of peptobismol to see if the combination would be helpful for you.

In addition the use of peppermint products such as peppermint tea may also help. Peppermint is recommended for different abdominal complaints and it is even suggested for persons with IBS (irritable bowel syndrome).
Though you do not have IBS, it may be able to help you as well

You may need to look to see if you are using any foods that may increase gas such as broccoli, cabbage, cauliflower, turnips, beans, carbonated drinks, brussel sprouts etc
Acid reflux can also cause these symptoms so may need to speak to your doctor to see if you would need a course of reflux medication if episodes repeat

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor